MathSciNet Relay Station
MathSciNet bibliographic data
MR1134733 65D30 (65D32)
Joe, Stephen; Sloan, Ian H. On computing the lattice rule criterion $R$. Math. Comp. 59 (1992), no. 200, 557–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement